Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fungal infection between scrotum and thighs. Used antifungal ointments and cetrizine. Permanent cure?

Hi.. I have fungal infection in between thighs and scrotum for past so many years. I used a lot of medicines. but whenever i uses those, it reduces. But didnt cure. i even used cetrizine tablets and antifungal ointments. but when i stopped those it again came. it is there when i started to use my lingeries. Now im 28ys. Now a days i also use deodrants over there which reduces it considerably for some days. Is it safe ? Plz help me to cure it soon within 1 mnth
Asked On : Thu, 16 Aug 2012
Answers:  4 Views:  1378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it will be best to consult dermatologist and take proper treatment after a check up and proper diagnosis .
fungal infections may need systemic medicines . anti fungal medicines to be taken after a proper diagnosis .
Besides medicines personal cleanliness and keeping the part dry is important for preventing recurrence .
with proper treatment it will be cured .
Answered: Thu, 16 Aug 2012
  User's Response

Welcome to HCM,

Recurrent fungal infection can occur due to poor immunity.

You should get your blood sugar(PP), T & DLC checked checked.

You can take tablet Fluconazole-150 and apply Surfaz-SN/Quadriderm ointment twice daily locally after morning bath and before going to bed.

You should wear loose lingerie made up of cotton and keep the area dry and ventilated.

Deodorants reduces it by reducing secretion of sweat only.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Thu, 16 Aug 2012
  User's Response
You seem to be suffering from fungal infection called as TINEA CRURIS and is commonly referred as JOCK ITCH.
since the infection has become chronic,you must take oral treatment along with topical application of anti fugal creams.
Take shower daily.
Keep your scrotal and thigh area totally dry.
Better keep a extra towel for groin region.
Wear loose cotton under wears like BOXERS instead of BRIEFS.
Apply local clotrimazole cream twice a day.
Take oral TERBINAFINE 250 mg daily for 3 to 4 weeks.
Ideally you should consult a dermatologist for the proper follow up of your problem.
Answered: Thu, 16 Aug 2012
General & Family Physician Dr. Harish Naik's  Response
Welcome to HCM.

Jock itch occurs when a particular type of fungus grows and spreads in the groin area. Jock itch can be triggered by friction from clothes and prolonged wetness in the groin area, such as from sweating.

Jock itch usually responds to self-care within a couple of weeks. Keep the skin clean and dry. Don't wear clothing that rubs and irritates the area. Apply topical over-the-counter antifungal or drying powders, such as those that contain miconazole, clotrimazole, or tolnaftate.

If it does not respond to the above mentioned line of treatment i advice you to see dermatologist.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor